# SDR R61A2018052940622

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 36,611 hours, 22,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK EICAS MESSAGE.  DECLARED AN EMERGENCY, AND DIVERTED,  LANDED WITHOUT INCIDENT. FOUND THE SENSE LINE CRACKED, R & R THE SENSE LINE.
